Yong Wei (韦勇)

School of Mathematical Sciences,
University of Science and Technology of China,
Hefei, 230026, P.R. China

Office: 管理科研楼1305
Tel: 0551-63600940
Email: yongwei ät ustc.edu.cn

CV (updated Feb 2021)



1.        Feb 2020 – present,  Professor (特任教授), University of Science and Technology of China, P. R. China

2.        Jan 2019 – Feb 2020, ARC Discovery Early Career Researcher, Australian National University, Australia

3.        Jul 2016 – Dec 2018, Postdoctoral Fellow, Australian National University, Australia

4.        Jul 2014- Jul 2016, Research Associate, University College London, United Kingdom


1.        Jul 2014, PhD in Mathematics, Tsinghua University, Beijing. Supervisor: Prof. Haizhong Li.

2.        Jul 2009, B.S. in Mathematics, Tsinghua University, Beijing.

Current Teaching

1.        科学与社会新生研讨课, 2020 -2021

2.        微分几何,2020

3.        纯粹数学前沿, 2020

4.        微分方程II(H),  2020


Research interest: Differential geometry and geometric analysis. Recent research projects include geometric flows of G2 structures, geometry flows of hypersurfaces, and their applications in geometry and topology.

Grant: ARC Discovery Early Career Researcher Award, 2019-2021.

Survey articles:

1.        Volume preserving flow and geometric inequalities (with Ben Andrews), to appear in ``Proceedings of the International Consortium of Chinese Mathematicians, 2018” [pdf]

2.        Laplacian flow for closed G2 structures,  In: Karigiannis S., Leung N., Lotay J. (eds)  Lectures and Surveys on G2-Manifolds and Related Topics. Fields Institute Communications, vol 84, 2020. Springer, New York, NY.  [pdf]

Selected research papers:  [A full list of my publications can be found in my CV]

1.        Shifted inverse curvature flows in hyperbolic space (with Xianfeng Wang and Tailong Zhou), arXiv:2004.08822

2.        Locally constrained curvature flows and geometric inequalities in hyperbolic space (with Yingxiang Hu and Haizhong Li), Mathematische Annalen.online first (2020).

3.        A volume-preserving anisotropic mean curvature type flow (with Changwei Xiong), to appear in Indiana Univ. Math. J.

4.        Volume preserving flow and Alexandrov-Fenchel type inequalities in hyperbolic space (with Ben Andrews and Xuzhong Chen), to appear in Journal of the European Mathematical Society, arXiv:1805.11776

5.        Volume preserving flow by powers of kth mean curvature (with Ben Andrews), Journal of Differential Geometry, 117(2021), no.2, 193-222.

6.        Contraction of surfaces in hyperbolic space and in sphere (with Yingxiang Hu, Haizhong Li and Tailong Zhou), Calculus of Variations and Partial Differential Equations.Vol 59, Article no. 172 (2020).

7.        Laplacian flow for closed G2 structures: Real Analyticity (with Jason D. Lotay), Communications in Analysis and Geometry, 27 (2019), no. 1, 73-109

8.        New pinching estimates for inverse curvature flows in space forms, Journal of Geometric Analysis, 29 (2019), no.2, 1555-1570.

9.        Stability of torsion-free G2 structure along the Laplacian flow (with Jason D. Lotay), Journal of Differential Geometry, 111 (2019), no. 3, 495-526.

10.    Surfaces expanding by non-concave curvature functions (with Haizhong Li and Xianfeng Wang), Ann. Global Anal. Geom., 55 (2019), no.2, 243-279.

11.    Quermassintegral preserving curvature flow in hyperbolic space (with Ben Andrews), Geometric and Functional Analysis, 2018, 28(5), 1183-1208.

12.    On the Minkowski-type inequality for outward minimizing hypersurfaces in Schwarzschild space, Calculus of Variations and Partial Differential Equations, (2018) 57:46.

13.    On inverse mean curvature flow in Schwarzschild space and Kottler space (with Haizhong Li), Calculus of Variations and Partial Differential Equations, (2017) 56: 62.

14.    Laplacian flow for closed G2 structures: Shi-type estimate, uniqueness and compactness (with Jason D. Lotay),  Geometric and Functional Analysis, 2017, 27(1), 165-233.

15.    On lower volume growth estimate for f-minimal submanifolds in gradient shrinking soliton, International Mathematics Research Notices, 2017 (9): 2662-2685.

16.    Smooth compactness of f-minimal hypersurfaces with bounded f-index (with Ezequiel Barbosa and Ben Sharp) , Proceeding of American Mathematical Society, 2017, 145(11), 4945–4961

17.    A geometric inequality on hypersurface in hyperbolic space  (with Haizhong Li and Changwei Xiong), Advances in Mathematics, 2014, 253(1):152–162.

18.    F-stability for self-shrinking solutions to mean curvature flow (with Ben Andrews and Haizhong Li), Asian Journal of Mathematics, 18, No.5 (2014),  757-778.

Collaborators: Ben Andrews (ANU), Ezequiel Barbosa (UFMG), Xuzhong Chen (Hunan Univ.), Guangyue Huang (Henan Normal Univ.), Xiaoli Han (Tsinghua), Yingxiang Hu (Beihang Univ.), Haizhong Li (Tsinghua), Jason D. Lotay (Oxford),  Ben Sharp (University of Leeds), Xianfeng Wang (Nankai), Changwei Xiong (ANU), Tailong Zhou (USTC),

Links: MathSciNet, Research gate, Google scholar profile, ORCID,  googlesite personal page.